Related Questions

Citalopram allergy = hives?

Very rare. According to fda data less than 1% of individuals develop urticaria (hives) or anaphylaxis with citalopram. Citalopram can be ruled out as the cause of any anaphylaxis, skin rash or hives you develop after you have been on it for over 1 year. Read more...

What is the definition or description of: Citalopram allergy?

Like any other aller. Hi, citalopram allergy is no different than any other allergic reactions, you might have rash wide spread through out your body, that is the most common signs of the allergic reaction. I hope this helps. Read more...

What is the definition or description of: Celexa (citalopram) allergy?

Answered already. I notice that you have several specific questions about definitions. All of them are important since they have concern to you especially any question about a medication overdose. You should discuss all of them together with your psychiatrist as well as with your therapist. Read more...

Can citalopram cause an allergy? I have hives on my face?

Yes. All drugs can cause an allergic reaction. The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other drugs. If you think you are having a reaction, call your doctor. If you get symptoms like throat swelling or trouble breathing, get to the emergency room. Read more...